Page 1 of 3 123 LastLast
Results 1 to 10 of 22

Thread: Massive blood loss while cathing..

  1. #1

    Massive blood loss while cathing..

    I woke this morning about 5am to cath,as i was inserting it was like somebody stabbed me! Blood just started pouring out of my penis,not the catheter.It looked like somebody butchered a hog in my bed,i cant even guess how much blood i lost,and then it stopped.

    This has happend to me a couple times before and all my Dr said is that i clipped a vein.This is the 3rd time now,this cant be normal is it? Does this happen to anybody else? Im thinking of changing routine like an SP or Mitronoff cause this is freaking me out...

    ~~If it feels good do it even if ya shouldnt,dont let people mess you around~~

  2. #2
    I was talking to buddy of mine who's a para,he's had this happen to him off and on over of 20yrs..he also said that rupturing these veins will cause ones penis to shrink,hes lying right?

    ~~If it feels good do it even if ya shouldnt,dont let people mess you around~~

  3. #3
    Hi Shaun,

    I can't say for sure about your penis shrinking, but that doesn't sound right to me.

    Anyway, someone posted about this same thing happening to them on the Canadian Paraplegic Associations message board. Maybe they'd be able to answer some questions for you? Their post in on the second page of this thread:
    CPA Post

    Sounds scary, I hope it doesn't happen again.

    Krystal

    www.sciinfertilitysupport.com




  4. #4
    Senior Member Rollin Rick's Avatar
    Join Date
    Nov 2002
    Location
    B ville, New York, USA
    Posts
    826
    Hey Shaun, you might want to find out but I would ask the doctor if it's possible that you scraped the prostrate, if you hit that from what I know you could bleed massive amounts of blood. Get it checked out. As far as having penis shrinkage I cannot help you out with that, you just have to ask for a little help from the cc Honey's.

  5. #5
    Member THP's Avatar
    Join Date
    Jul 2003
    Location
    Grapevine, Tx USA
    Posts
    79
    No it doesn't shrink. It retreats. Sadly, a very common malady amongst the mail SCI.

    Tom

  6. #6
    dude, just reading that made me freaking cring

    "Man is bound to follow the adventurous promptings of his scientific and inventive mind and to admire himself for his splendid achievements" Carl Jung

  7. #7
    dont know much about you boys and your little fellows, but i have mitrofanoff and its not unusual for it to bleed a little when i cath. i also had the SP tube prior and i wasnt too happy with it. id be a little freaked out too if i saw that much blood if its only happened 3 times (in the what 6-7 years youve been injured), i wouldnt worry too much about it.

  8. #8
    Thanks Krystal,man, i havnt logged into the CPA site in awhile,im 5 for fighting

    So you cant or wont help me on the penis shrinkage Rick? ...Shrinking or retreating,i dont want any of it..

    Ya Bridget,a little blood i wouldnt have worried about,but this was HORROR,ABSOLUTE HORROR!..So you have a mitro to eh? are ya diggin it?

    ~~If it feels good do it even if ya shouldnt,dont let people mess you around~~

  9. #9
    Senior Member Hunker's Avatar
    Join Date
    Mar 2004
    Location
    In a wheelchair
    Posts
    3,860
    Shaun do not nor cath to fast if it will not go thru, take it our and try again this will give the spasm to relax and insertion will flow. You may try wearing an external condon to give everyting a rest - there could be irritation. The same thing hapeen from me and it is due to drinkin and cathing to much. I have also notice when the spasms are rampant I see blood.
    Matt

  10. #10
    lol, I had no idea Shaun. It's impossible to keep track of everybody who goes back and forth between these sites. Everyone uses a different username.... that's why my username is so original
    Krystal

    www.sciinfertilitysupport.com

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •